# SDR UPS99829599

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 58903141
- Condition: Cracked
- Location: Bs 55-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FS 55 TO 70, LBL 60, THE 9G NET ATTACH FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 5890314 AND SRM 51-1-20D AND 51-1-21.
